Results 1 to 2 of 2
drug interaction
  1. #1
    The Gardener is offline New Member
    Join Date
    May 2007
    Posts
    1

    Default drug interaction

    I am taking 3 mg.prednisone for polymyalgia rheumatica (reducing to 0 by Sept. '07.) I took 1000mg. amoxicillan for a dentist appt. Nov. 27, 2006 and the next day had a very sore, coated tongue which did not respond to any yeast meds. I soon developed very dry lips on the outer edges, and very moist sticky inner lips that continue to this day, along with a dry mouth. A lip biopsy showed inflamed salivery glands for which the doctors tell me there is no treatment. Certain foods seem to aggrivate these conditions. Could I be having a drug reaction even after all this time, between the large dose of amoxicillan and the prednisone? I also take 360 mg. verapamil.

  2. #2
    nikeygrl is offline New Member
    Join Date
    Jun 2007
    Posts
    5

    Default Hi

    I don't think it was a reaction between your antibiotics and prednisone. Whenever I have to go on prednisone the same things happen to me also. I get really bad thrush and my body gets really really tender until the drug is stopped. I hope this info helps.. take care

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22